# SDR 97ZZZX2594

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3060P
- Make and model: Conaer LA4200
- Aircraft serial: 971
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose Assy
- Part number: 18000045
- Condition: Misassembly
- Location: Gear Retract
- Part time: 6 hours
- Stage of operation: IN
- Nature of condition: W, K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC HOSE KIT ORDERED FROM LAKE FACTORY INSTALLED ON AIRCRAFT.  TWO OUT OF SIX LANDING GEAR RETRACT HOSES LEAKED AT THE FITTINGS.  UPON DISASSEMBLY OF HOSES, FOUND THE ENDS WERE IMPROPERLY INSTALLED.  THE FERRULES WERE SCREWED ONTO THE HOSE ONLY ONE THREAD, SHOULD BE THREE THREADS.  THE INSIDE PART OF THE FITTING WAS APPARENTLY INSTALLED WITHOUT THE PROPER TOOL CAUSING IT TO CUT THE INSIDE OF THE HOSE.  HOSE IS AEROQUIP 303-4.  FITTINGS ARE MS24590-4.
